This topic contains 2 replies, has 1 voice, and was last updated by Bedsabsette 1 year, 8 months ago.
May 30, 2012 at 5:32 am #2322
I’m currently taking Cerefolin NAC for homozygous c677t. Today after taking my pill, I started to feel very strange, and just not right in my head. A little like I was not really even “all there” or physically present. Could this be methyl trapping? I just read that one shouldn’t take Vitamin C at the same time, and, oh no! I take all my vitamins together, so, what to do? I feel really weird even still, and my doctor is on vacation until next Wednesday! Help! I’ve been having terrible insomnia on and off since I started taking it. I wonder if I’m sleeping better on the days I forget to take it?May 30, 2012 at 3:38 pm #2323
Methyl trapping leads to loss of methyls, and I would think the symptoms would be the same as those found in folate and B12 deficiency. Doesn’t sound like that’s what you’re experiencing, especially because Cerefolin has methylcobalamin in it, and methyl trapping happens when you take methylfolate without also taking methylcobalamin.
Rather, I think your feeling of “not being all there” might be due to the NAC in the Cerefolin. Some posters on Phoenix Rising report problems when they take NAC in addition to mB12 and methylfolate. Another possible, probably even more likely cause, is that the amount of methylfolate in a Cerefolin tablet is too high for you to start with. Some people have to slowly increase their methylfolate dose, starting with just crumbs of it. Try cutting the Cerefolin tablet into fourths or even less and see how you do on a portion of the tablet. If you do okay on a smaller amount, you can try eventually slowly working yourself up to a larger amount.
What to do about avoiding taking methylfolate and Vitamin C together? Can’t you just not take all your vitamins together at the same time? Take the Vitamin C at least 40 minutes after you take the Cerefolin. I don’t understand why you feel that’s a dilemna.April 12, 2013 at 12:40 pm #163581